Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 157956, 11 pages
http://dx.doi.org/10.1155/2013/157956
Research Article

Couple of the Variational Iteration Method and Legendre Wavelets for Nonlinear Partial Differential Equations

1College of Computer, National University of Defense Technology, Changsha 410073, China
2China Aerodynamics Research and Development Center, Mianyang, Sichuan 621000, China

Received 17 October 2012; Revised 27 December 2012; Accepted 27 December 2012

Academic Editor: Francisco Chiclana

Copyright © 2013 Fukang Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fukang Yin, Junqiang Song, Xiaoqun Cao, and Fengshun Lu, “Couple of the Variational Iteration Method and Legendre Wavelets for Nonlinear Partial Differential Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 157956, 11 pages, 2013. doi:10.1155/2013/157956